# SDR ASAA2014101509401

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 6,806 hours, 2,173 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Component: Oil Filter
- Component part number: 38809381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FILTER INDICATOR EXTENDED, IAW T/C N8349002 ACCOMPLISH AMM 49-91-13-600-801, OIL FILTER INDICATOR SERVICING.  ACFT GROUNDED.  R & R FILTER ELEMENT AND FILTER INDICATOR, LEAK CHECK GOOD. ACCOMPLISHED AMM 49-91-13-600-801, MAGNETIC DRAIN PLUG NO METAL.
